# SDR ASOA201201707

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 23,628 hours, 21,472 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Warning Message
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RECEIVED RT ENGINE OIL PRESSURE MASTER WARNING MESSAGE.  COMPLIED WITH QRH AND RETURNED TO DEPARTURE.   EMERGENCY DECLARED. ACFT OK FOR SERVICE.
